# SDR 2005UALA01399

- Difficulty date: December 5, 2005
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 65,277 hours, 8,165 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL INOP SEAT 48 LT AND 55 LT.  *S/D*  REPLACED EEL LIGHT.
